# SDR AALA202204082637

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 56,611 hours, 35,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Stiff
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR CONTROL HANDLE DIFFICULT TO OPERATE. CLEANED AND LUBRICATED 2R DOOR ARMING CONTROL HANDLE PER AMM 52-22-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
